RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1967, Volume 173, Number 5, Pages 1014–1016 (Mi dan33007)  

MATHEMATICS

Certain properties of an extremal sequence of regularly monotone polynomials

G. A. Sogomonova

Leningrad Mechanical Institute

Full text: PDF file (312 kB)

Bibliographic databases:

Document Type: Article
UDC: 517.512.6
Presented: V. I. Smirnov
Received: 26.05.1966

Citation: G. A. Sogomonova, “Certain properties of an extremal sequence of regularly monotone polynomials”, Dokl. Akad. Nauk SSSR, 173:5 (1967), 1014–1016

Citation in format AMSBIB
\Bibitem{Sog67}
\by G.~A.~Sogomonova
\paper Certain properties of an extremal sequence of regularly monotone polynomials
\jour Dokl. Akad. Nauk SSSR
\yr 1967
\vol 173
\issue 5
\pages 1014--1016
\mathnet{http://mi.mathnet.ru/dan33007}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0217491}
\zmath{https://zbmath.org/?q=an:0183.05803}


Linking options:
  • http://mi.mathnet.ru/eng/dan33007
  • http://mi.mathnet.ru/eng/dan/v173/i5/p1014

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:17
    Full text:9

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019